# SDR EE4Y2019080289341

- Difficulty date: August 2, 2019
- Submitted: August 2, 2019
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N307GT
- Make and model: Boeing 737-4H6
- Aircraft serial: 26455
- Aircraft time: 49,785 hours, 40,573 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Support Fitting
- Part number: UNK
- Part serial: UNK
- Condition: Damaged
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, MAIN LANDING GEAR FWD SUPPORT FITTING WITH DOUBLE HOLE. THE MENTIONED FITITNG WAS REPAIRED IAW ID 3-4484340367 AND E.O. COO-EO-2019-9299-R00
